Amoxicillin and avm bleeding

My doctor has prescribed amoxicillin for me for a week.

I read that amoxicillin could cause bleeding.

Does anyone have any experience with amoxicillin ?

Let me know, I only took one dose, I’m do to take the next dose very soon.

I’m no expert by any means. My son has a heart murmur, and ever since it was discovered, he was told to take ONE amoxicilian prior to having his teeth cleaned or any dental work. I think it’s a low dose antibiotic.

His is prescribed to mitigate the risk of teeth “gunk” getting pushed down into the blood vessels of his gums, and risking a blood type infection, or something like that.

I think you could google the drug to see side effects, or ask your pharmacist to see what they say.

Ron, KS

Thanks Ron, I think I will ask the Pharmicist.

The doctor probably won’t call me back until Monday.

I googled the drug, it says that it could increase bleeding, but I’m not sure if it would if you take it for a week.

Amoxicillan is an antibiotic, they give it to children for ear infections most of the time.
I have the pill form, children usually get a pink liquid form.
My doctor prescribed it to me for a mild UTI.

I don’t want to take care of the UTI and end end up with a bleed. LOL

Peace,
Ameenah

As long as your DR knows you have the AVM, you should be fine.

Ron, KS

My doctor does know that I have an avm, I want to make sure she did not forget.

I hope she didn’t LOL.

Peace,
Ameenah

Hi Ron, I spoke with my doctor and she said that she did remember I had an avm.

She said bleeding from antibiotics is a rear side effect, but it could happen with any antibiotics, but she doesn’t think anything will happen.
I have to take something so I’m taking them, it is as you said, as long as she knew I had an avm it should be fine. I wasn’t sure she remembered LOL.

Peace,
Ameenah